Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
a7med

Pimples after you finish Accutane?

Recommended Posts

Hello all,

I have been on Accutane for the past 10 months. My Dr. started me off with 20mg and then increased it to 40mg until month 10. I finished accutane on the 19th January 2010. A month later, I broke out. It was mainly around my nose and around it. I then went to my dermatologist and he prescribed me some antibiotics and Fucicort cream. He did not want to put me on another cycle of accutane as he said its to early to decide since i was only 1 month off accutane. So I used Fucicort day and night for 3 days and voila my skin cleared.

However, a week later, I am starting to get small pimples on my forehead and some around my nose. Is this completely normal? I read online that it is completely normal to get pimples every now and then, but they wont be as bad as before.

My second question is, can i use this Fucicort cream on my pimples? Or are they used for acne only?

Thanks!

Ahmed

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×